Any sexual problems with taking Savella?
- 9 Nov 2011 by sara12345
- 18 May 2012
- effexor, savella, sex
I'm changing from Effexor to Savella because of absolutely no sex drive from the Effexor. Hoping that I won't have the same problem with Savella.
Hello sara12345. Yes, lack of sexual desire/libido is a common and normal side effect to taking savella. Have a goodday, and the best to you,
As Pledge mentioned decreased sexual desire is a common side effect of Savella. Although this is true, you may find it less so than the Effexor due to the difference in the brain chemicals that each effects. Unfortunately, no way to know until you give it a try.
I got off of cimbalta because a side effect for me was anorgasmia so i went on savella and the same side effect happened again i am in the process of getting off of it,,slowly i will deal with the pain at the pain clinic
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 3 answers
Posted 11 Jan 2010 • 5 answers
Posted 3 Apr 2010 • 13 answers
Posted 22 Jul 2010 • 1 answer
Posted 28 Aug 2010 • 2 answers